# SDR ANCF202411032024

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N345A
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 32,807 hours, 31,555 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,342 hours, 26,440 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/ CTL ALTN LAW  (PROT LOST) IN ACCORDANCE WITH TSM 27-40-00-810-807-A FAILURE FOR THS ACTUATOR,  ITEM 1 (B) OPERATIONAL TEST OF THS ACTUATOR ELECTRICAL CONTROL WAS PERFORMED, FAILURE ON STEP A 3.GROUND SETTING WITH ELAC 1 FAULT IN ACCORDANCE WITH AMM TASK 27-96-00-710-022-A. OPERATIONAL TEST OF THE TRIMMABLE HORIZONTAL STABILIZER (THS) ACTUATOR ELECTRICAL CONTROL (ACTIVATION FOR THE BITE TEST).   IN ACCORDANCE WITH TSM PROCEDURE ITEM C REPLACE THE TWO POSITION TRANSDUCER UNITS, THE TRANSDUCER UNIT FOR ELAC 1 SYSTEM WERE REPLACED, OPERATIONAL TEST SATISFACTORY.  PENDING: * DURING THS INSPECTION WAS FOUND THE BACKSHIELD OF ELECTRICAL CONNECTOR 9CEG PART OF THE TRANSDUCER UNIT IN BAD CONDITION, MCC RECOVERY HAVE THIS INFORMATION. *REFILL BLUE HYD SYSTEM *LABEL BOOKING OF THE COMPONENT REPLACED: TRANSDUCER UNIT POS. OFF P/N 422081-100 S/N AR00865 ON P/N 422081-100 S/N AR12413  *DOWNLOAD TO SHAREPOINT THE DFDR DATA, INFORMATION DATA WAS DOWNLOADED IN THE P/N 69001074-060 S/N EHHDLU-99457 THIS EQUIPMENT ITS LOCATED IN THE AIRCRAFT.  *PERFORM TASK 27-96-00-710-018-A OPERATIONAL CHECK OF LOGICS ACTIVATING ELAC 1&2, & SEC 1 STBY PWR SPLY & ABILITY OF SEC 1&2 TO ACHIEVE PITCH CTL & ABILITY OF SIDESTICK PRIORITY FUNCTION.  DFRDR DATA WAS UPLOAD TO SHARE POINT AOG DESK IN ACCORDANCE WITH ESPM 20-33-32-01 THE CONNECTOR 9CEG WAS ASSEMBLED IN ACCORDANCE WITH AMM 12-12-29-611-002-A HYD SYSTEM BLUE WAS REFILLED TRASDUCER UNIT POS IN ACCORDANCE TO AMOS IS CONSUMABLE
